National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 269646

Case Details

VAERS ID: 269646 (history)  
Age:   
Gender: Female  
Location: Unknown  
Vaccinated:2006-10-03
Onset:2006-10-03
   Days after vaccination:0
Submitted: 2006-12-26
   Days after onset:84
Entered: 2006-12-27
   Days after submission:1
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 0 - / IM

Administered by: Other       Purchased by: Other
Symptoms: Injection site reaction, Pain, Urticaria, Vaccine positive rechallenge
SMQs:, Anaphylactic reaction (broad), Angioedema (narrow), Hypersensitivity (narrow), Drug reaction with eosinophilia and systemic symptoms syndrome (broad)

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? Yes
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: Therapy unspecified
Current Illness:
Preexisting Conditions: Asthma
Diagnostic Lab Data:
CDC Split Type: WAES0612USA02735

Write-up: Information has been received from a female physician assistant (age not reported) who on 03 Oct 2006 was vaccinated intramuscularly with the first 0.5ml dose of HPV vaccine. Concomitant therapy included an unspecified therapy for asthma. On 03 Oct 2006, immediately after receiving the HPV vaccine, she developed extreme pain on her skin and broke out in hives all over her body. The physician assistant stated that it felt like a cat clawing on her skin. The physician assistant went to the emergency room and was treated with asthma medication but was not admitted. No ER date was provided. On an unspecified date, the patient was recovering from the events. On 05 Dec 2006, the patient was vaccinated with a second dose of HPV vaccine. Subsequently, the patient developed an outbreak of hives in a circle around the site of injection. At the time of this report, the outcome of the event was unknown. The physician assistant considered the events of extreme pain on her skin and broke out in hives all over her body to be other important medical events as the patient was treated with asthma medication in the ER (OMIC). Additional information has been requested.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=269646


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166